Robust optimal proportional reinsurance and investment strategy for an insurer with Ornstein-Uhlenbeck process
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1467-1483
https://doi.org/10.4134/BKMS.b181094
Published online November 30, 2019
Jianjing Ma, Guojing Wang, Yongsheng Xing
Shandong Technology and Business University; Soochow University; Shandong Technology and Business University
Abstract : This paper analyzes a robust optimal reinsurance and investment strategy for an Ambiguity-Averse Insurer (AAI), who worries about model misspecification and insists on seeking robust optimal strategies. The AAI's surplus process is assumed to follow a jump-diffusion model, and he is allowed to purchase proportional reinsurance or acquire new business, meanwhile invest his surplus in a risk-free asset and a risky-asset, whose price is described by an Ornstein-Uhlenbeck process. Under the criterion for maximizing the expected exponential utility of terminal wealth, robust optimal strategy and value function are derived by applying the stochastic dynamic programming approach. Serval numerical examples are given to illustrate the impact of model parameters on the robust optimal strategies and the loss utility function from ignoring the model uncertainty.
Keywords : robust optimal control, jump-diffusion process, Ornstein-Uhlenbeck process, Hamilton-Jacobi-Bellman-Isaacs equation
MSC numbers : 91B30, 93E20
Supported by : This work was supported by National Natural Science Foundation of China (11771320, 11871050) and Natural Science Foundation of Shandong Province (ZR2019MA031)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd